MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SYSTEM; SMR SYSTEM - FINNED STEM DIA. 11 MM L. 60 MM

LIMACORPORATE S.P.A. SMR SYSTEM; SMR SYSTEM - FINNED STEM DIA. 11 MM L. 60 MM
Model Number 1304.15.110
Medical Device Problem Codes Failure to Osseointegrate (1863); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 04/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Shoulder revision surgery performed on (b)(6) 2025, due to loosening of the smr cementless mini stem (product code: 1304.15.110, lot#: 2408106 - ster.2400113).According to the received information, the stem did not have good fixation proximally, more than likely as a result of the primary implant that was due to a fracture.It was also reported that the patient presented of complaining of pain, and x-rays showed what appeared to be bone resorption and it was determined that the stem was loose.The stem along with all other stem-related parts were extracted, in details: smr cementless mini stem (product code: 1304.15.110, lot#: 2408106 - ster.2400113).Smr humeral extension + 9 mm (product code: 1352.15.001, lot#: 2416019 - ster.2400149).Smr reverse finned humeral body (product code: 135215050, lot#: 2009741 - ster.2000208).Smr reverse liner + 3 mm (product code: 136050815, lot#: 23at248 - ster.2300197).The doctor then implanted competitor's humeral devices.Previous surgery on (b)(6) 2024.Patient is a female, 60 years old.No other clinical data are available.Event happened in the us.
 
Additional Manufacturer Narrative
Checking the dhrs of the involved lot#: 2408106, no pre-existing anomaly was found on the (b)(4) devices manufactured with that lot#.According to our records, this is the only complaint received on this lot#.Device analysis: devices involved were not returned to limacorporate for further analysis.No additional details were available on this event, specifically pre-operative x-rays weren't accessible.Based on the very few information received, we are not able to further investigate the root cause of the event.The check of manufacturing charts highlighted no anomalies on the components manufactured with the involved lot#: 2408106.According to the information received, the stem did not have good fixation proximally possibly as a result of the primary implant that was due to a fracture.The event is not product related.Pms data: according to limacorporate pms data, the revision rate of smr cementless stems - belonging to the product codes: 1304.15.Xxx - due to cuff failure is (b)(4).Based on the root cause analysis performed and according to the relevant pms data, no corrective actions required for this specific case.Limacorporate continues monitoring the market to promptly detect any similar issue.Note: this is a combined initial-final mdr.

Brand Name
SMR SYSTEM
Common Device Name
SMR SYSTEM - FINNED STEM DIA. 11 MM L. 60 MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key22104980
Report Number3008021110-2025-00048
Device Sequence Number15507981
Product Code HSD
UDI-Device Identifier08033390270694
UDI-Public08033390270694
Combination Product (Y/N)N
PMA/510(K) Number
K101263
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1304.15.110
Device Catalogue Number1304.15.110
Device Lot Number2408106
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown